Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01181436> ?p ?o }
Showing triples 1 to 11 of
11
with 100 triples per page.
- BF01181436 authorlink "Oskar Perron".
- BF01181436 doi "10.1007/BF01181436".
- BF01181436 first1 "Oskar".
- BF01181436 isCitedBy Kellers_conjecture.
- BF01181436 journal Mathematische_Zeitschrift.
- BF01181436 last1 "Perron".
- BF01181436 mr "0006068".
- BF01181436 pages "161–180".
- BF01181436 title "Über lückenlose Ausfüllung des n-dimensionalen Raumes durch kongruente Würfel. II".
- BF01181436 volume "46".
- BF01181436 year "1940b".